Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A maximum principle for quotient norms in $ H\sp \infty$


Author: Eric Hayashi
Journal: Proc. Amer. Math. Soc. 99 (1987), 323-327
MSC: Primary 30E10; Secondary 30C15, 30D50
MathSciNet review: 870794
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a closed subset of the open unit disk $ D$ in the complex plane, and let $ p$ denote a general polynomial of degree $ n$ which has all of its roots in $ G$. For a fixed $ h$ in $ {H^\infty },\vert\vert h - p{H^\infty }\vert{\vert _{{H^\infty }/p{H^\infty }}}$ is maximized only if all the zeros of $ p$ are on the boundary of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E10, 30C15, 30D50

Retrieve articles in all journals with MSC: 30E10, 30C15, 30D50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0870794-3
PII: S 0002-9939(1987)0870794-3
Article copyright: © Copyright 1987 American Mathematical Society